All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.
Anesthesiology Case Reports

Sign up for email alert when new content gets added: Sign up

Double edged sword cardiac side effect of Ondansetron

Author(s): Dr. Devika G, Dr. Reena R Kadni*

Sudden onset of bradycardia is not uncommon during the intra-operative period under anesthesia. It can be due to deeper planes of anesthesia, high spinal anesthesia, a surgical stimulus of the parasympathetic system, already existing cardiac disease, treatment with beta-blockers or use of intraoperative drugs like Clonidine, Dexmedetomidine. Ondansetron has been reported to cause cardiac arrhythmia as especially in patients with QT prolongation. Only a few case reports are published where Ondansetron has resulted in bradycardia. Here we are reporting the sixth case of Ondansetron induced sudden onset of severe bradycardia which when treated resulted in atrial and ventricular ectopics with hypertension in 25yr old female patient who came for elective Lower Segment Caesarean Section (LSCS).


PDF
 

+32 28087017

Recommended Conferences

International Conference on Nursing & Palliative Medicine

Melbourne, Australia

Medical Summit and Expo on Surgery and Anaesthesia

London, UK
Top